MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPASE COLORIMETRIC ASSAY; LIPASE TEST SYSTEM

ROCHE DIAGNOSTICS LIPASE COLORIMETRIC ASSAY; LIPASE TEST SYSTEM
Model Number 08057982190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable lipase colorimetric assay results from the cobas c 503 analytical unit.The customer alleged there was a potential interference.The results were 33.6 u/l and 34.6 u/l > accompanied by data flags.A manual 1:20 dilution 1was performed and the result was 27.9 u/l ( x 20 = 558 u/l).The sample was retested undiluted on another analyzer, and the result was 35.7 u/l.A new manual 1:10 dilution was performed, and the results were 40.9 u/l with a data flag (x 10= 409 u/l) and 41.7 u/l (x 10=417 u/l).On (b)(6) 2025, a new sample was collected from the patient, and the results were 34.1 u/l and 34.5 u/l.A new 1:10 manual dilution was performed, and the results were 40.5 u/l with a data flag ( x 10=405), 40.8 u/l ( x 10=408), and 42.6 u/l (x 10=426).
 
Additional Manufacturer Narrative
The investigation determined that the event was consistent with a gammopathy.Per product labeling for the assay: in very rare cases, gammopathy, in particular type igm (waldenström¿s macroglobulinemia), may cause unreliable results.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.There was no evidence of a device malfunction.

Brand Name
LIPASE COLORIMETRIC ASSAY
Common Device Name
LIPASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23830132
Report Number1823260-2025-05180
Device Sequence Number18381159
Product Code CHI
UDI-Device Identifier07613336121399
UDI-Public07613336121399
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08057982190
Device Catalogue Number08057982190
Device Lot Number883398
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENOSUMAB; LEFLUNOMIDE
Patient SexUnknown